# SDR ASAA2016020315368

- Difficulty date: February 3, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT LOWER HORIZONTAL SKIN: NR 1, INBD AT STABILIZER BS 101.9, INBD OF INBD ROW OF RIVETS, 9" FWD OF AFT SPAR, MARKED .800"L.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM  55-10-01-2R-11, FIG 204, REPAIR 11 IS A CATEGORY B, REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES, PEAT INTERVAL INSPECTION AREA REQUIRED AT 9000 FLIGHT CYCLES BY DETAILED VISUAL INSPECTION OR EXTERNAL LFEC  INSPECTION IAW NDT MANUAL PART 6, 53-30-00, PROC 5 IAW SRM 55-10-01-2E-11, REPAIR 11, PARA  5, TABLE 204.  REMOVED DOT.
